# SDR COMA0660296

- Difficulty date: April 10, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 25,580 hours, 22,897 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Part serial: 96106H5842
- Condition: Failed
- Location: Cockpit
- Part time: 25,575 hours, 22,897 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLIGHT 5301 - CAPTAIN'S WINDSHIELD SHATTERED.  REMOVED AND REPLACED CAPTAIN'S WINDSHIELD.
